# SDR YENA2025012800113

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,174 hours, 31,969 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1817, JFK-POS. 'AROUND 14K FEET A STRONG ODOR WAS SMELLED THROUGHOUT THE WHOLE AIRCRAFT. STARTED OUT STRONG AND SWEET THEN TURNED OLD AND MUSTY (DIRTY SOCK); C/W INFO NOTICE 2017-TO15K SECTION B LEVEL 2 DETERMINE APU SOURCE OF ODOR AT THIS TIME. SYS DECONTAMINATED PEPLACED ECS FILTER NO ODOR NOTED WITH ENGINES ON PER AMM 72-00-00 [ASKS RESTORED MDDR CLEAR MX-4 UPDATED.'
